# SDR RAIA00702012

- Difficulty date: February 7, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 20,389 hours, 19,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3574 - STL - AFTER TAKEOFF, "LG AIR/GND FAIL" MESSAGE APPEARED ON THE EICAS.  MAINTENANCE ADJUSTED THE LT AND RT NR 1 PROXIMITY SWITCHES.
